Asymptotic performance through adaptive robust control

Kameshwar Poolla*, Jeff S. Shamma

*Corresponding author for this work

Research output: Contribution to journalConference articlepeer-review

4 Scopus citations


A novel measure of asymptotic disturbance rejection for a physical system is introduced. A switching-type adaptive controller is presented that provides optimal asymptotic disturbance rejection properties. Bounds that quantify the transient response behavior of this adaptive control scheme are provided. A simulation is presented to illustrate the switching algorithms.

Original languageEnglish (US)
Pages (from-to)3176-3181
Number of pages6
JournalProceedings of the IEEE Conference on Decision and Control
StatePublished - 1990
Externally publishedYes
EventProceedings of the 29th IEEE Conference on Decision and Control Part 6 (of 6) - Honolulu, HI, USA
Duration: Dec 5 1990Dec 7 1990

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Modeling and Simulation
  • Control and Optimization


Dive into the research topics of 'Asymptotic performance through adaptive robust control'. Together they form a unique fingerprint.

Cite this